Alert archive / Indiana / Small Craft Advisories in 2017
Small Craft Advisory 30, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Apr 19, 2017, 10:57 PM EDT. It took effect at Apr 20, 2017, 10:00 AM EDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2017, 10:57 PM EDT (02:57 UTC)
- In effect from
- Apr 20, 2017, 10:00 AM EDT
- Expired
- Apr 22, 2017, 4:40 AM EDT
- In force
- 43 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
703 WHUS73 KIWX 200257 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1057 PM EDT WED APR 19 2017 LMZ043-046-201100- /O.NEW.KIWX.SC.Y.0030.170420T1100Z-170421T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1057 PM EDT WED APR 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 6 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 6 PM EDT FRIDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS THURSDAY VEERING WEST 10 TO 20 KNOTS THURSDAY NIGHT AND NORTH 10 TO 20 KNOTS FRIDAY. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
940 WHUS73 KIWX 200822 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 422 AM EDT THU APR 20 2017 LMZ043-046-201630- /O.EXT.KIWX.SC.Y.0030.170420T1100Z-170422T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 422 AM EDT THU APR 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT FRIDAY... * WINDS...SOUTHWEST 10 TO 20 KNOTS TODAY VEERING NORTHWEST TONIGHT AND NORTH FRIDAY. GUSTS UP TO 25 KNOTS AT TIMES. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
958 WHUS73 KIWX 200824 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 424 AM EDT THU APR 20 2017 LMZ043-046-201630- /O.EXT.KIWX.SC.Y.0030.170420T1400Z-170422T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 424 AM EDT THU APR 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 11 PM EDT FRIDAY... * WINDS...SOUTHWEST 10 TO 20 KNOTS TODAY VEERING NORTHWEST TONIGHT AND NORTH FRIDAY. GUSTS UP TO 25 KNOTS AT TIMES. * WAVES...3 TO 6 FEET.PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
645 WHUS73 KIWX 201441 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1041 AM EDT THU APR 20 2017 LMZ043-046-202245- /O.CON.KIWX.SC.Y.0030.000000T0000Z-170422T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1041 AM EDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT FRIDAY... * WINDS...SOUTHWEST 10 TO 20 KNOTS VEERING WEST THIS AFTERNOON... NORTHWEST TONIGHT AND NORTH FRIDAY. GUSTS UP TO 25 KNOTS AT TIMES. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
178 WHUS73 KIWX 201950 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 350 PM EDT THU APR 20 2017 LMZ043-046-210400- /O.CON.KIWX.SC.Y.0030.000000T0000Z-170422T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 350 PM EDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT FRIDAY... * WINDS...WEST 10 TO 20 KNOTS VEERING NORTHWEST TONIGHT AND NORTH FRIDAY. GUSTS UP TO 25 KNOTS AT TIMES. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
720 WHUS73 KIWX 210219 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1019 PM EDT THU APR 20 2017 LMZ043-046-211030- /O.CON.KIWX.SC.Y.0030.000000T0000Z-170422T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1019 PM EDT THU APR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT FRIDAY... * WINDS...NORTHWEST 10 TO 20 KNOTS VEERING NORTH FRIDAY. GUSTS UP TO 25 KNOTS AT TIMES. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
003 WHUS73 KIWX 210853 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 453 AM EDT FRI APR 21 2017 LMZ043-046-211700- /O.CON.KIWX.SC.Y.0030.000000T0000Z-170422T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 453 AM EDT FRI APR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTH TO NORTHEAST AT 10 TO 15 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
846 WHUS73 KIWX 211425 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1025 AM EDT FRI APR 21 2017 LMZ043-046-212230- /O.CON.KIWX.SC.Y.0030.000000T0000Z-170422T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1025 AM EDT FRI APR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...NORTH TO NORTHEAST AT 10 TO 15 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
707 WHUS73 KIWX 212007 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 407 PM EDT FRI APR 21 2017 LMZ043-046-220415- /O.EXT.KIWX.SC.Y.0030.000000T0000Z-170422T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 407 PM EDT FRI APR 21 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SATURDAY... * WINDS...NORTHEAST 10 TO 15 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
930 WHUS73 KIWX 220250 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1050 PM EDT FRI APR 21 2017 LMZ043-046-221100- /O.CON.KIWX.SC.Y.0030.000000T0000Z-170422T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1050 PM EDT FRI APR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SATURDAY... * WINDS...NORTHEAST 10 TO 15 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
931 WHUS73 KIWX 220840 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 440 AM EDT SAT APR 22 2017 LMZ043-046-220945- /O.CAN.KIWX.SC.Y.0030.000000T0000Z-170422T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 440 AM EDT SAT APR 22 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER EXPECTED... THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 8:20 PM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Apr 19, 8:20 PM EDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 820 PM EDT Wed Apr 19 2017 .SYNOPSIS... Issued at 733 PM EDT Wed Apr 19 2017 A stalling frontal boundary over our area this evening will lift back north late tonight as a strengthening low moves northeast into Wisconsin. This should result in a few more showers and thunderstorms across our area overnight. The cold front associated with the low moving through the upper Great Lakes will sweep east across our area Thursday, likely causing thunderstorms. A few storms may be severe Thursday afternoon, mainly over northeast Indiana, northwest Ohio, and southeast Michigan. Temperatures will remain above normal through Thursday. High pressure will build into the area Friday providing fair weather with cooler temperatures, which will then continue through the weekend. && .SHORT TERM...(This Evening through Thursday) Issued at 246 PM EDT Wed Apr 19 2017 Water vapor shows MCV from overnight convection working into northeast IL and southern Lake Michigan this afternoon while surface frontal boundary has settled into the north. Surface dew points have reached the lower 60s ahead of this boundary with temps into the 70s. Showers and thunderstorms have increased in coverage with afternoon heating and modest mixed layer CAPE around 1500 j/kg despite abundant cloud cover. 0-3km shear has increased substantially from previous model runs and can be attributed to approaching MCV and mid level speed max from upstream overnight convection. Low level convergence near front remains weak but Non supercell tornado (NST) index does spike near frontal boundary late afternoon and early evening. This setup should yield scattered TSRA into the evening with a few strong to isolated severe storms possible with stronger updrafts. Hail and damaging winds primary concern but given the weak boundary and NST parameter cannot rule out a few funnel cloud reports. Front returns northward tonight with some storms still possible into Thursday morning near and north of warm front with 40-45kt low level jet developing. Subsidence from departing MCV may hamper development initially. Focus then shifts to approaching cold front mid day. Deep layer shear still around 30-35 knots with 1500 j/kg mixed layer CAPE. This should support severe weather chances along front over primarily eastern half of area. Winds and hail primary hazards on Thursday. && .LONG TERM...(Thursday Night through Wednesday) Issued at 246 PM EDT Wed Apr 19 2017 Overall quiet long term period currently expected with cool weekend followed by nice warmup next week. Strong system will eject out of Rockies for the weekend but 12z medium range models continue to keep this system in the TN valley with a broad mid level trough and mid level moisture spreading over our area. Surface anticyclone looks rather strong and dry over the Great Lakes with north to northeast low level flow keeping pcpn just south of the area. Have opted to continue trend of keeping PoPs AOB 10 percent given little change in latest model runs. Currently watching low temperatures this weekend as mid to upper 30s possible over northern third of area as this Canadian high pressure settles in. This could lead to some frost potential and will have to monitor. Frost/freeze season/headlines have begun for our area. Mid level ridge then folds into the area late in weekend and early next week with surface high still in control. Models then indicate another warm front to pass through with substantially warmer temps by late in the period. For now will keep these periods dry as well given lack of strong forcing or deep moisture transport at this time. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) Issued at 733 PM EDT Wed Apr 19 2017 Stalling frontal boundary over nrn IN will lift back north late tonight in response to strengthening low lifting ne from IA. Sct shra/ts expected along the boundary, especially later tonight. Limited coverage expected south of the front so left shra/ts out of FWA taf, with just a VCTS at SBN late tonight. Cdfnt associated with low lifting ne from IA will move across nrn IN Thu. Greatest TS coverage will be across ne IN where front will move through in the aftn. Thus, fcst tempo TS at FWA with just a VCTS at SBN. Swly winds will be strong and gusty tomorrow as the front moves through. Other than in convection, VFR conditions expected through the period. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...JT SHORT TERM...Lashley LONG TERM...Lashley AVIATION...JT Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Apr 19, 3:44 AM EDT, 19 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 344 AM EDT Wed Apr 19 2017 INZ003-004-012>015-020-022-MIZ077-078-200900- La Porte-St. Joseph IN-Starke-Pulaski-Marshall-Fulton IN-White- Cass IN-Berrien-Cass MI- 344 AM EDT Wed Apr 19 2017 /244 AM CDT Wed Apr 19 2017/ This hazardous weather outlook is for portions of southwest Michigan and northern Indiana. .DAY ONE...Today and Tonight A chance for an isolated thunderstorm exists this afternoon and again overnight. No severe weather is expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance of thunderstorms on Thursday. An isolated strong storm is possible by early afternoon with small hail and gusty winds possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ005>009-016>018-023>027-032>034-MIZ079>081-OHZ001-002-004-005-015- 016-024-025-200900- Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko-Whitley-Allen IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 344 AM EDT Wed Apr 19 2017 This hazardous weather outlook is for portions of northern Indiana... southwest Michigan and northwest Ohio. .DAY ONE...Today and Tonight A chance for an isolated thunderstorm exists this afternoon and again overnight. An isolated strong storm with small hail is possible late this afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance of thunderstorms on Thursday. Isolated to scattered strong to severe thunderstorms are possible in the afternoon with large hail and damaging winds possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-200900- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 344 AM EDT Wed Apr 19 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight A chance for an isolated thunderstorm exists this afternoon and again overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance of thunderstorms on Thursday. An isolated strong storm is possible by early afternoon with small hail and gusty winds possible. Hazardous conditions for small craft are possible Thursday night through Friday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Local storm report, Apr 19, 9:12 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
912 PM EDT WED APR 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL 2 S HICKSVILLE 41.26N 84.77W
04/19/2017 M1.50 INCH DEFIANCE OH TRAINED SPOTTER
18 INCH DIAMETER TREE KNOCKED DOWN.
&&
GHLocal storm report, Apr 19, 9:18 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
918 PM EDT WED APR 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 1 NNE ANTWERP 41.20N 84.73W
04/19/2017 M2.00 INCH PAULDING OH EMERGENCY MNGR
WINDOW AND SIDING DAMAGE.
&&
GHLocal storm report, Apr 19, 9:19 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
919 PM EDT WED APR 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL SPENCERVILLE 41.28N 84.92W
04/19/2017 E2.00 INCH DE KALB IN BROADCAST MEDIA
&&
GHLocal storm report, Apr 19, 9:31 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
931 PM EDT WED APR 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL 2 ESE SPENCERVILLE 41.26N 84.89W
04/19/2017 E2.00 INCH ALLEN IN BROADCAST MEDIA
&&
GHLocal storm report, Apr 19, 9:51 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
951 PM EDT WED APR 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 4 NNE GEORGETOWN 41.28N 84.83W
04/19/2017 DE KALB IN LAW ENFORCEMENT
ROOFING OF BARN BLOWN OFF, SEVERAL POWER
LINES DOWN.
&&
GHLocal storm report, Apr 19, 10:18 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1018 PM EDT WED APR 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL PAULDING 41.14N 84.58W
04/19/2017 M0.50 INCH PAULDING OH TRAINED SPOTTER
0845 PM TSTM WND DMG 1 NE PAULDING 41.14N 84.58W
04/19/2017 PAULDING OH EMERGENCY MNGR
TREES DOWN, SOME STRUCTURE DAMAGE, SMALL
SHED BLOWN AWAY.
0845 PM HAIL CECIL 41.22N 84.60W
04/19/2017 M0.50 INCH PAULDING OH TRAINED SPOTTER
0827 PM HAIL 4 NE GEORGETOWN 41.26N 84.81W
04/19/2017 M2.00 INCH ALLEN IN TRAINED SPOTTER
0823 PM HAIL HICKSVILLE 41.30N 84.77W
04/19/2017 M0.50 INCH DEFIANCE OH TRAINED SPOTTER
0820 PM HAIL 1 E SPENCERVILLE 41.28N 84.91W
04/19/2017 M1.25 INCH DE KALB IN LAW ENFORCEMENT
ROOF DAMAGE.
0820 PM HAIL 1 NNE ANTWERP 41.20N 84.73W
04/19/2017 M2.00 INCH PAULDING OH EMERGENCY MNGR
WINDOW AND SIDING DAMAGE.
0820 PM TSTM WND DMG 4 NNE GEORGETOWN 41.28N 84.83W
04/19/2017 DE KALB IN LAW ENFORCEMENT
ROOFING OF BARN BLOWN OFF, SEVERAL POWER
LINES DOWN.
0817 PM HAIL SPENCERVILLE 41.28N 84.92W
04/19/2017 E1.25 INCH DE KALB IN PUBLIC
FROM SOCIAL MEDIA.
0816 PM HAIL 2 S HICKSVILLE 41.26N 84.77W
04/19/2017 M1.50 INCH DEFIANCE OH TRAINED SPOTTER
18 INCH DIAMETER TREE KNOCKED DOWN.
0816 PM HAIL 2 ESE SPENCERVILLE 41.26N 84.89W
04/19/2017 E2.00 INCH ALLEN IN BROADCAST MEDIA
0807 PM HAIL SPENCERVILLE 41.28N 84.92W
04/19/2017 E2.00 INCH DE KALB IN BROADCAST MEDIA
0613 PM HAIL LAFAYETTE 40.76N 83.95W
04/19/2017 E0.75 INCH ALLEN OH PUBLIC
0610 PM HEAVY RAIN BLUFFTON 40.74N 85.17W
04/19/2017 M1.10 INCH WELLS IN TRAINED SPOTTER
SOME MINOR ROAD FLOODING.
0450 PM HEAVY RAIN WALTON 40.66N 86.24W
04/19/2017 M0.95 INCH CASS IN PUBLIC
15 MINUTES OF HEAVY RAINFALL.
&&The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:13 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb | 47 min |
| Apr 20, 2:08 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko | 23 min |
| Apr 20, 2:28 PM EDT | Severe Thunderstorm Warning | IWX | Noble | 34 min |
| Apr 20, 5:59 PM EDT | Special Weather Statement | IWX | DeKalb | 31 min |
| Apr 19, 8:09 PM EDT | Special Weather Statement | IWX | Defiance | 36 min |
| Apr 19, 8:45 PM EDT | Special Weather Statement | IWX | Paulding, Putnam | 30 min |
| Apr 19, 9:00 PM EDT | Special Weather Statement | IWX | Henry | 30 min |
| Apr 20, 3:38 PM EDT | Severe Thunderstorm Warning | IWX | Defiance | 21 min |
| Apr 20, 4:39 PM EDT | Special Weather Statement | IWX | Putnam | 36 min |
| Apr 20, 4:54 PM EDT | Severe Thunderstorm Warning | IWX | Putnam | 36 min |
| Apr 20, 5:35 PM EDT | Special Weather Statement | IWX | Putnam | 25 min |
| Apr 20, 6:23 PM EDT | Special Weather Statement | IWX | Putnam | 37 min |
| Apr 20, 6:53 PM EDT | Special Weather Statement | IWX | Fulton | 37 min |
| Apr 20, 3:55 PM EDT | Special Weather Statement | IWX | Saint Joseph | 35 min |
| Apr 20, 4:06 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Cass, Saint Joseph | 39 min |
| Apr 20, 5:03 PM EDT | Special Weather Statement | IWX | Branch, Hillsdale | 27 min |
Nearby
Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.